Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 60, Number 7  


Quadrature formulas of Gauss type for a sphere with nodes characterized by regular prism symmetry
A. M. Voloshchenko, A. A. Russkov
1095
Construction and analysis of explicit adaptive one-step methods for solving stiff problems
L. M. Skvortsov
1111
Synthesis of locally lumped controls for membrane stabilization with optimization of sensor and vibration suppressor locations
K. R. Aida-zade, V. A. Hashimov
1126
A heuristic adaptive fast gradient method in stochastic optimization problems
A. V. Ogal'tsov, A. I. Turin
1143
Application of supporting integral curves and generalized invariant unbiased estimation for the study of a multidimensional dynamical system
Yu. G. Bulychev
1151
Nested implicit Runge–Kutta pairs of Gauss and Lobatto types with local and global error controls for stiff ordinary differential equations
G. Yu. Kulikov
1170
Asymptotic expansion of Legendre polynomials with respect to the index near $x=1$: generalization of the Mehler–Rayleigh formula
Л. А. Bakaleynikov, E. A. Tropp
1193
Spectral estimates for the fourth-order operator with matrix coefficients
D. M. Polyakov
1201
Equations describing waves in tubes with elastic walls and numerical methods with low scheme dissipation
I. B. Bakholdin
1224
Method for experimental data processing concerning chemical reaction rates in low-atomic gases
A. A. Belov, N. N. Kalitkin
1239
Numerical modeling of passive scalar transport in shallow water based on the quasi-gasdynamic approach
T. G. Elizarova, A. V. Ivanov
1248
Inviscid instability of an incompressible boundary layer on a compliant surface
I. V. Savenkov
1268
Uniformly a posteriori error estimates for regularizing algorithms
M. M. Kokurin
1281
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021